| Model Number |
CL-374-MG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a spinal procedure, the thread of the suture was broken when the surgeon was trying to tie a knot.Another suture was used to complete the procedure.There was no patient injury.